# SDR ASAA9910210

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Row 17
- Component: Intvlv
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLT 147, TWO EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  CHECKED AND RELEASED PER MEL 33-19A.  SUBSEQUENTLY REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (X)
